Optimal Network Topology for Responsive Collective Behavior

Mateo, David, Horsevad, Nicolaj, Hassani, Vahid, Chamanbaz, Mohammadreza and Bouffanais, Roland (2019) Optimal Network Topology for Responsive Collective Behavior. Science Advances, 5 (4). pp. 1-10. ISSN 2375-2548

[img]
Preview
PDF
eaau0999.full.pdf - Published Version
Available under License Creative Commons Attribution.

Download (825kB) | Preview
Item Type: Article
Subjects: Engineering > Electrical Engineering
Engineering > Mechanical Engineering
Divisions: Faculty of Applied Sciences > Department of Computing Engineering and Technology
Related URLs:
Depositing User: Vahid Hassani
Date Deposited: 08 Apr 2019 13:08
Last Modified: 20 May 2019 10:59
URI: http://sure.sunderland.ac.uk/id/eprint/10656

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year